MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24642
Medical Device Problem Codes Inflation Problem (1310); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon has removal difficulty.The 99% tightly stenosed target lesion was located in a severely calcified distal posterior tibial artery.A 2.00mm /1.5cm/ 140cm small peripheral cutting balloon was selected for use.During the procedure, two attempts were made to inflate the balloon; however the balloon did not inflate and started filling through the wire port instead of into the balloon.Removal difficulty was noted when withdrawing the device from the patient's body.It was further reported that the balloon was slowly withdrawn over the wire, and pulling the wire back.There was no intervention done to remove the balloon from the patient's body.The procedure was completed with another balloon.No patient complications were reported.Patient was good post procedure with no adverse outcome.

Brand Name
SMALL PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9117611
Report Number2134265-2019-11582
Device Sequence Number2347062
Product Code PNO
UDI-Device Identifier08714729819721
UDI-Public08714729819721
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2020
Device Model Number24642
Device Catalogue Number24642
Device Lot Number0020171372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1